# SDR SWAA2022102764130

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 77,797 hours, 45,752 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, K, R
- Precautionary procedure: A, E

## Discrepancy

FUEL QTY DROPPED 1100 LBS IN LEFT WING IN 20 MINUTES; WITH IMBALANCE OF 1100LBS. SHUT ENGINE DOWN PER QRH. AFTER BURNING FUEL FROM ENG 2; BALANCE WAS ACHIEVED / [01] PERFORMED DRIP STICK MEASURE ON LEFT WING FOUND TO BE ACCURATE.ALSO PERFORMED CROSSFEED VALVE FUNCTIONAL TEST I.A.W 28-22-00 AND SUMP THE LEFT WING I.A.W. 12-11-00. ALSO PERFORM ENG RUN ON #1 ENG I.A.W. 71-00-00 NO LEAKS FOUND
